# SDR YENA2023102401308

- Difficulty date: October 21, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 27,663 hours, 76,324 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION UPPER SURFACE LOCATED BTW RIB 8 AND RIB 9 EXTERNAL SKIN ON LH WING; ACCOMPLISHED REPAIR ON UPPER SURFACE LOCATED BTW RIB 8 AND RIB 9 EXTERNAL SKIN ON LH WING IN REF AREOMAN NR 2023-456259 WO 2023 252/1, ACCORDANCE WITH SAL EA # 57-0276-23 COVER AND PART 1 THRU 13 AND AIRBUS RDAF 81262536/002/2023#A AND JET BLUE EC A23-945-01.
